# SDR SCNA99735

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN EQUIPMENT AND ELECTRICAL BAY DOG HOUSE AREA, STR 24, AT BS 294.  REMOVED CORROSION PER SRM 511006.  FABRICATED CHANNEL REPAIR FORM BAC 498131 IAW B727 SRM 531003 FIGURE 2.  TREATED AND PRIMED IAW B727 SRM 512002 MM 511002.  INSTALLED IAW B727 SRM 513002 AND 531003 FIGURE 2.
